My mother is allergic to all antibiotics, including Erythromycin. Any solution to this condition...?
Did you find this post helpful?
|

User Profile
replied December 23rd, 2018
Hello and welcome to ehealth forum, I have read and understood your problem and would like to help you out.
Antibiotic allergy is fairly common, roughly 1 in 15 people experience allergic reaction to antibiotics, most commonly to penicillins
You can get your mother booked for anitbiotic allergy testing to know exactly what antibiotics she us allergic to and when needed use the ones that are safe
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Dr Khalil
|
Did you find this post helpful?
Quick Reply
Must Read
What causes allergies? We review risk factors and common allergens in this intro to allergies section....
What causes an allergy? Who is more likely to develop allergies? More here....
Which allergy symptoms are serious signs of allergic reaction and which are merely bothersome? Common types of allergy symptoms and allergic reactions here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Allergies , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.